# SDR 2008UALA06477

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,784 hours, 12,257 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS AT R-4 AND L-4, EXIT SIGNS INOP.  REMOVED AND REPLACED BATTERY AND BATTERY CHARGER.  OPS CHECK GOOD.
